Further reduction of normal forms of formal maps

Duo Wang*, Min Zheng, Jianping Peng

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Further reduction for classical normal forms of formal maps is considered in this note. Based on a recursive formula for computing the transformed map of a formal map under a near identity formal transformation, we develop the concepts of Nth order normal forms and infinite order normal forms for formal maps, and give some sufficient conditions for uniqueness of normal forms of formal maps. To cite this article: D. Wang et al., C. R. Acad. Sci. Paris, Ser. I 343 (2006).

Original languageEnglish
Pages (from-to)657-660
Number of pages4
JournalComptes Rendus Mathematique
Issue number10
Publication statusPublished - 15 Nov 2006
Externally publishedYes

Cite this